Universidad Complutense de Madrid
E-Prints Complutense

On a quasilinear degenerate system arising in semiconductors theory. Part 1: Existence and uniqueness of solutions

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Galiano, Gonzalo and Jungel, Ansgar (2001) On a quasilinear degenerate system arising in semiconductors theory. Part 1: Existence and uniqueness of solutions. Nonlinear Analysis: Real World Applications, 2 (3). pp. 305-336. ISSN 1468-1218

[img] PDF
Restringido a Repository staff only

239kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0362546X00001024


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

This paper is about the drift-diffusion equations for semiconductors. Existence and uniqueness of weak solutions are obtained. The existence is proved by using the regularization technique. The proof of the uniqueness is interesting.


Item Type:Article
Uncontrolled Keywords:drift-diffusion model; parabolic equations; convection; quasilinear degenerate system; semiconductors
Subjects:Sciences > Physics > Mathematical physics
ID Code:15563
Deposited On:11 Jun 2012 07:45
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page